# SDR 9JLA201501028314

- Difficulty date: December 26, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N811BP
- Make and model: Lear 45LEAR
- Aircraft serial: 010
- Aircraft time: 4,866 hours, 3,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSPECTION A 3 INCH CRACK WAS DISCOVERED IN THE LOWER FS JUST FWD OF THE NLG WW.  FURTHER INSPECTION FOUND THAT THE LOWER SECTION OF THE NR 2 FRAME WAS ALSO CRACKED.  SUPPORT IS AWARE OF THIS FAULT & RECOMMENDED THAT SERVICE BULLETINS 45-53-30 & 45-24-10 BE COMPLIED WITH TO STRENGTHEN FRAME NR 2 AREA.  REPAIRS WERE COMPLETED & THE ACFT WAS RETURNED TO SERVICE.
